Can there be edemas from eutiroksa

23.11.2012, Oksana, 39 years old

After heart surgery in 2004 (prosthetic mitral valve) took warfarin 7.5 mg INR was normal, now there was shortness of breath which was not and swelling.

Ultrasound in norm or rate has handed over the analysis on November, 4th MNO-1,63,the doctor added 1/4, I passed the analysis-1.67, but in the morning I feel blood in my mouth and several bruises appeared on my hips, the doctor tried to add another quarter, I refused, signs of an overdose are obvious, I ordered another 3-rd time to donate blood.

Swelling can be from warfarin? And how much should I drink it right?

One comment on "Can there be edemas from warfarin"

Usually, even before surgery, patients arethe need for lifelong reception of drugs for the dilution of blood, without them it is impossible. The target level of INR for you should be at least 2.5-3.0, this is vital otherwise the valves can form blood clots, the separation of which is fraught with a stroke!
Similar problems arise, from time to time,the effectiveness of warfarin depends on many factors, sometimes the dose has to be adjusted and here it is necessary to trust your doctor: bruises up to 5 cm in diameter and moderate bleeding gums are trifles compared to the risk of a stroke. But if your symptoms become worse, it may be necessary to replace vrafarin with another drug, including modern anticoagulants, which are much more expensive but do not require control of MNO - dabegatran or rivaroxaban. These new drugs are much less likely to cause bleeding -

A swelling of the shins is unlikely to be associated with warfarin.

The doctor's conversation with the patient about "dense blood and what to do with it" usually begins after receiving the results of a clinical blood test.

It is not known who and when invented this abstract concept of "vitamins for the heart", but in fact the heart does not need any additional special supplements and vitamins.

In none of the current recommendations on cardiology, both in our country and abroad, the cardiovisor does not appear in any way!